# SDR SWAA2023061447827

- Difficulty date: May 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE INTERNAL CAVITY SUPPORT BRACKET INBOARD LEADING EDGE AT RT WING 2023-310566<[01] REPLACED BRACKET INBOARD LEADING-EDGE AT RT WING I.A.W. B737-700 SRM 51-40-02-0G-0;[02] TASK COMPLETED
